# SDR CALA2017072402360

- Difficulty date: July 24, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 49,785 hours, 16,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Contaminated
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDE ARMED LIGHT AT 1L INTERMITTENT CLEANED GREASE FROM GIRT BAR RECEPTACLES.OPERATED DOOR & ARMING SYSTEM IAW AMM 52-11-00-206-021.ARM INDICATION LIGHT CKS GOOD.
